Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 72, NWS Albuquerque, NM

June 5, 2016Torrance County, Valencia County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 5, 2016, 6:57 PM MDT for Torrance County, Valencia County, New Mexico. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2016, 6:57 PM MDT (00:57 UTC)
Expired
Jun 5, 2016, 7:45 PM MDT
In force
48 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Torrance County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 62 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2016-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2016-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
3524 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

475 
WUUS55 KABQ 060057
SVRABQ
NMC057-061-060145-
/O.NEW.KABQ.SV.W.0072.160606T0057Z-160606T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
657 PM MDT SUN JUN 5 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN VALENCIA COUNTY IN CENTRAL NEW MEXICO...
  WEST CENTRAL TORRANCE COUNTY IN CENTRAL NEW MEXICO...

* UNTIL 745 PM MDT

* AT 657 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
  OF EL CERRO MISSION...OR 13 MILES EAST OF BELEN...MOVING SOUTHEAST
  AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MANZANO MOUNTAIN STATE PARK...MANZANO...RIO COMMUNITIES NORTH...EL
  CERRO MISSION...MEADOW LAKE AND RIO COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3470 10673 3481 10656 3463 10630 3447 10656
      3448 10658
TIME...MOT...LOC 0057Z 311DEG 8KT 3466 10654 

HAIL...1.00IN
WIND...60MPH

$$

GUYER
1 follow-up statement
324 
WWUS55 KABQ 060113
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
713 PM MDT SUN JUN 5 2016

NMC057-061-060145-
/O.CON.KABQ.SV.W.0072.000000T0000Z-160606T0145Z/
VALENCIA-TORRANCE-
713 PM MDT SUN JUN 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHEASTERN VALENCIA AND WEST CENTRAL TORRANCE COUNTIES...

AT 713 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
MANZANO MOUNTAIN STATE PARK...OR 15 MILES EAST OF BELEN...MOVING
SOUTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...SIGNIFICANT ACCUMULATIONS OF HAIL. DAMAGE TO VEHICLES IS
         EXPECTED. EXPECT WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MANZANO MOUNTAIN STATE PARK...MANZANO...EL CERRO MISSION AND RIO
COMMUNITIES.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS CAPILLA PEAK
CAMPGROUND...NEW CANYON CAMPGROUND...RED CANYON CAMPGROUND...PINE
SHADOWS TRAILHEAD...AND MANZANO MOUNTAIN STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3467 10671 3474 10665 3478 10652 3463 10630
      3447 10656 3448 10658
TIME...MOT...LOC 0113Z 311DEG 8KT 3464 10651 

HAIL...1.25IN
WIND...60MPH
 
$$

GUYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:11 PM MDT, 46 minutes earlier.

Area forecast discussion, Jun 5, 6:11 PM MDT, 46 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
611 PM MDT SUN JUN 5 2016

.AVIATION...
00Z TAF CYCLE
Widely scattered clusters of thunderstorms will continue through
04 or 05z west of central mt chain...but longer to the east of
there. Hail...wind gusts from 30 to nearly 50 kts and localized
and relatively brief mvfr conditions poss with stronger storms
near and east of the central mt chain with some brief
precipitation shaft mt obscurations. Terminal sites most likely to
be impacted include KLVS and to a lesser degree KTCC...KSAF...KAEG
and KROW. Right behind those sites would be KABQ. KFMN and KGUP
will stay dry. Storm activity will be a little less Mon aftn and
eve most areas with majority that do occur again across the ne
quarter to third of the state. Expect similar impacts to today
though chances overall a little lower. 43

&&

.DISCUSSION...
Thunderstorms much slower to develop today with slightly higher
heights translating in from AZ. South to southeast low level
winds also taking their time developing across the eastern plains.
One strong cell near San Ignacio not moving very much so flash
flooding could also be a concern for northeast NM during the
afternoon. Storm motion should increase late this afternoon as the
stronger NW flow aloft associated with a short- wave trough dropping
south-sewd through eastern CO moves over. Lift associated with PVA
gets into the mix early this evening across the northeast, helping
to organize a meso-scale convective system (MCS) across northeast
NM during the evening. 12Z runs are slightly farther west with
this feature and adjusted PoPs accordingly. Models agree that
Mora, Harding, San Miguel and Guadalupe counties are the likely
beneficiaries. Rainfall amounts in these counties btwn 00z- 12z
Monday range between one quarter and and one inch with locally
higher amounts possible. MCS is forecast to slowly weaken as it
propagates southward into east- central NM after midnight. A brief
period of strong (20G30kt) east winds will likely develop through
Tijeras Canyon and into the ABQ metro after between 04-09Z as the
rain cooled air associated with the MCS develop a meso- high.
Moderate southeast winds are forecast for the Santa Fe Metro.
These east and southeast winds send low level Gulf moisture
westward to the west- central mountains Monday morning. Vast
majority of mountain ranges favored for thunderstorms Monday
afternoon. Storm motion will be slow as the ridge axis moves
overhead so localized flash flooding will be a likely concern.
NAM12 develops another, albeit smaller, organized area of
convection across northeast NM Monday evening. This feature
propagates southeastward across the east- central plains Monday
night.

According to the NAM and GFS, drier air at all levels moves in
from the west Tuesday, ahead of an unseasonably deep upper level
trough/closed low over the Great Basin and AZ. ECMWF keeps the low
level moisture in place east of the central mountains Tuesday. Isolated
thunderstorms the most likely outcome from just east of the
central mountain chain crest ewd. The above mentioned trough ever
so slowly translates ewd Tuesday night and Wednesday. Models agree
that showers and thunderstorms will favor the NW half of the state
Wednesday afternoon and areawide Thursday.

12Z GFS remain bullish with QPF Friday through next weekend
associated with a deep southerly flow ahead of another
unseasonably deep closed low moving into the PACNW. ECMWF and
Canadian prog a more swly flow aloft, and don't tap near as much
subtropical moisture. GEFS mean and ECMWF mean are very close to
their respective operational runs so forecast confidence remains
low beyond Thursday.

33

&&

.FIRE WEATHER...
Another active thunderstorm day is underway...with potential for
organization and good coverage of wetting rain as storms roll south
or southeast off of the Sangre De Cristo Mountains later today
across adjacent highlands and the eastern plains. West of the
Continental Divide...very dry air associated with the ridge of high
pressure over Arizona is mixing down...with hot...dry and unstable
conditions prevailing.

Chances for wetting precipitation will gradually focus further north
and east each day through Wednesday with dry air creeping further
east across the state...as the upper ridge breaks down and a very
slow moving Pacific low advancing eastward from over Nevada. Haines
values of 6 will be common across western and central New Mexico
through at least Wednesday with temperatures generally above normal
across much of the area.

Moisture will begin to come back Thursday...then ramp-up Fri/Sat
with increasing chances for wetting precipitation. The setup by the
end of the workweek will be Monsoon-like with the upper high well to
the east and a west coast trough allowing for northward moisture
transport from Mexico. Temperatures will trend down toward the end
of the workweek and into the weekend thanks to the added moisture...
clouds and potential rain-cooling. Haines values will take a dip as
well...mainly Fri/Sat.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 5, 3:14 AM MDT, 15 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
314 AM MDT SUN JUN 5 2016

NMZ501>540-061200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
314 AM MDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND TONIGHT FROM THE NORTHERN MOUNTAINS SOUTHEASTWARD ACROSS MUCH
OF EASTERN NM. SOME STORMS MAY BE STRONG OR SEVERE WITH LARGE
HAIL AND DAMAGING WINDS...ESPECIALLY DURING THE AFTERNOON AND
EARLY EVENING. HOWEVER...GIVEN ABUNDANT ATMOSPHERIC MOISTURE FOR
EARLY JUNE...HEAVY RAINFALL AND FLASH FLOODING WILL BE A CONCERN
BOTH THIS AFTERNOON AND THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SHOWERS AND THUNDESTORMS WILL REMAIN ON TAP THROUGH THE WORK
WEEK...FAVORING AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN
MONDAY THROUGH WEDNESDAY. A FEW STRONG STORMS WILL BE POSSIBLE MONDAY
AFTERNOON AND EARLY EVENING ESPECIALLY NORTH OF I-40. HIGH TERRAIN
AREAS WILL BE FAVORED LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAIL...STRONG WIND
GUSTS...RAINFALL AMOUNTS OR FLOODING THROUGH THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING
1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON
OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX.

34

In the hours before

Special weather statement, Jun 5, 5:53 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
553 PM MDT SUN JUN 5 2016

NMZ507-060030-
WEST CENTRAL HIGHLANDS-
553 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA COUNTY UNTIL
630 PM MDT...

AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF ACOMA PUEBLO...OR 18 MILES
SOUTH OF LAGUNA PUEBLO...MOVING SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN CIBOLA
COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3490 10738 3480 10711 3459 10737 3465 10743
      3466 10742 3466 10744 3473 10750
TIME...MOT...LOC 2353Z 322DEG 15KT 3478 10735

CA
Special weather statement, Jun 5, 5:55 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 PM MDT SUN JUN 5 2016

NMZ527-060030-
RATON RIDGE/JOHNSON MESA-
555 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
630 PM MDT...

AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF SUGARITE...OR 12 MILES EAST OF
RATON...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN COLFAX
COUNTY.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3696 10401 3674 10407 3685 10431 3687 10433
      3687 10434 3688 10435 3698 10432
TIME...MOT...LOC 2355Z 282DEG 25KT 3690 10422

CA
Special weather statement, Jun 5, 6:15 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
615 PM MDT SUN JUN 5 2016

NMZ507-519-520-060045-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL
HIGHLANDS-LOWER RIO GRANDE VALLEY-
615 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA...CENTRAL
VALENCIA AND NORTHWESTERN SOCORRO COUNTIES UNTIL 645 PM MDT...

AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM LOS LUNAS TO 14 MILES
WEST OF BELEN TO 18 MILES SOUTHEAST OF ACOMA PUEBLO...AND MOVING
SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LOS LUNAS...BELEN...VALENCIA...BOSQUE FARMS...TOME...
RIO COMMUNITIES...RIO COMMUNITIES NORTH...LOS TRUJILLOS-GABALDON...
JARALES AND EL CERRO MISSION.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 182 AND 207.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3451 10752 3457 10753 3458 10749 3466 10742
      3466 10748 3464 10751 3465 10752 3469 10754
      3470 10752 3471 10753 3473 10751 3474 10751
      3477 10705 3488 10670 3461 10651 3446 10696
      3445 10754
TIME...MOT...LOC 0015Z 348DEG 7KT 3479 10674 3470 10702 3469 10738

GUYER
Special weather statement, Jun 5, 6:25 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
625 PM MDT SUN JUN 5 2016

NMZ533-060100-
GUADALUPE COUNTY-
625 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE COUNTY
UNTIL 700 PM MDT...

AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF PASTURA...OR 12 MILES WEST
OF SANTA ROSA...MOVING SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SANTA ROSA AND PASTURA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 254 AND 275.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION POWER DAM
LAKE.

&&

LAT...LON 3484 10506 3497 10506 3505 10489 3494 10465
      3472 10489
TIME...MOT...LOC 0025Z 294DEG 16KT 3488 10488

GUYER
Special weather statement, Jun 5, 6:43 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
643 PM MDT SUN JUN 5 2016

NMZ506>508-520-060115-
SOUTHWEST MOUNTAINS-WEST CENTRAL HIGHLANDS-WEST CENTRAL
MOUNTAINS-LOWER RIO GRANDE VALLEY-
643 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL
715 PM MDT...

AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES
SOUTH OF ACOMA PUEBLO TO 12 MILES NORTHWEST OF BERNARDO...AND MOVING
SOUTH AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALAMO.

&&

LAT...LON 3458 10773 3458 10690 3429 10691 3428 10773
TIME...MOT...LOC 0043Z 352DEG 16KT 3450 10756 3450 10703

GUYER
Special weather statement, Jun 5, 6:48 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
648 PM MDT SUN JUN 5 2016

NMZ519-060115-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
648 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VALENCIA COUNTY
UNTIL 715 PM MDT...

AT 647 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RIO COMMUNITIES NORTH...OR 8 MILES EAST OF
BELEN...MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RURAL EAST CENTRAL VALENCIA COUNTY.

&&

LAT...LON 3479 10663 3468 10647 3464 10650 3462 10651
      3452 10666 3472 10674
TIME...MOT...LOC 0047Z 332DEG 11KT 3468 10663

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:15 PM MDTSpecial Weather StatementABQValencia30 min
Jun 5, 6:25 PM MDTSpecial Weather StatementABQGuadalupe35 min
Jun 5, 6:43 PM MDTSpecial Weather StatementABQ32 min
Jun 5, 6:48 PM MDTSpecial Weather StatementABQValencia27 min
Jun 5, 7:20 PM MDTSpecial Weather StatementABQSocorro25 min
Jun 5, 7:33 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe42 min
Jun 5, 7:37 PM MDTSevere Thunderstorm WarningABQTorrance, Valencia14 min
Jun 5, 7:54 PM MDTSpecial Weather StatementABQLincoln36 min
Jun 5, 8:32 PM MDTSpecial Weather StatementABQSanta Fe28 min
Jun 5, 8:53 PM MDTSpecial Weather StatementABQBernalillo37 min
Jun 5, 9:04 PM MDTAreal Flood AdvisoryABQSandoval56 min
Jun 5, 9:16 PM MDTSpecial Weather StatementABQBernalillo29 min
Jun 5, 9:36 PM MDTSpecial Weather StatementABQQuay39 min
Jun 6, 12:58 PM MDTSpecial Weather StatementABQSanta Fe47 min
Jun 6, 2:15 PM MDTSpecial Weather StatementABQSanta Fe30 min
Jun 6, 2:21 PM MDTSpecial Weather StatementABQLos Alamos24 min
Jun 6, 2:32 PM MDTSpecial Weather StatementABQColfax28 min
Jun 6, 2:38 PM MDTSpecial Weather StatementABQMora37 min
Jun 6, 2:50 PM MDTSevere Thunderstorm WarningABQMora22 min
Jun 6, 2:51 PM MDTSpecial Weather StatementABQTaos24 min
Jun 6, 2:54 PM MDTSpecial Weather StatementABQ36 min
Jun 6, 3:05 PM MDTSpecial Weather StatementABQColfax40 min
Jun 6, 3:20 PM MDTSpecial Weather StatementABQRio Arriba25 min
Jun 6, 3:21 PM MDTAreal Flood AdvisoryABQColfax, Mora114 min
Jun 6, 3:44 PM MDTSpecial Weather StatementABQSan Miguel31 min
Jun 6, 3:52 PM MDTSevere Thunderstorm WarningABQSan Miguel38 min
Jun 6, 4:32 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance43 min
Jun 6, 4:33 PM MDTSpecial Weather StatementABQ27 min
Jun 6, 4:42 PM MDTSpecial Weather StatementABQSanta Fe48 min
Jun 6, 4:47 PM MDTSpecial Weather StatementABQTaos28 min
Jun 6, 4:52 PM MDTSevere Thunderstorm WarningABQSanta Fe16 min
Jun 6, 5:17 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance43 min
Jun 6, 5:24 PM MDTSevere Thunderstorm WarningABQColfax, Union51 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.